# SDR CALA2021030300256

- Difficulty date: March 3, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 32,541 hours, 11,214 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2 FAILED TO START AFTER 2 ATTEMPTS. FOUND SPAR VALVE CB POPP ED FOUND #2 ENG FUEL SHUTOFF WIRE W1034-1001-20, BETWEEN DISCONNECTS D40034 TO D970, NAC STA 285, WD 28-21-11 DAMAGED DUE TO CHAFFING ON STRUCTURE. PERFORMED SHIELDED WIRE REPAIR PER SWPM 20-10-13 AND ADJUSTED WIRE FOR PROPER SEPERATION FROM STRUCTURE AND SLACK FOR HIGH VIBRATION AREAS PER SPWM 20-10-11, NO FURTHER FAULTS, RETURNED TO SERVICE. SPLICE REPAIR.  PERFORMED ENGINE SPAR VALVE TEST REF 28-22-00, WIRE AT NEXT HEAVY MAINT VISIT AND LOG 5933217 FOR ACHIVE OF REF EA2820-02207 REV ORIG. SEE LOG 5933003 FOR DIP TO REPLACE
